# SDR XNOA01124

- Difficulty date: May 31, 2003
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727-200
- Aircraft serial: 21249
- Aircraft time: 55,892 hours, 35,712 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER RELEASING BRAKES; ON POWER OUT OF MCO HEARD LOUD POP AND WHEN APPLYING PRESSURE TO BRAKES FELT VIBRATION COMING FROM MLG AREA.  JACKED EACH MLG, INSPECTED EACH BRAKE & CYCLED NUMEROUS TIMES.  NO DEFECTS NOTED.  SERVICED ALL BRAKE LOCKOUTS.  BRAKES CHECKED GOOD AS PER B727 MM 32-40-0.
